Multitransition kinks and pulses for fourth order equations with a bistable nonlinearity
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 3, p. 319-340
@article{AIHPC_2004__21_3_319_0,
     author = {Bonheure, Denis},
     title = {Multitransition kinks and pulses for fourth order equations with a bistable nonlinearity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {3},
     year = {2004},
     pages = {319-340},
     doi = {10.1016/j.anihpc.2003.03.001},
     zbl = {1073.34044},
     mrnumber = {2068305},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_3_319_0}
}
Bonheure, Denis. Multitransition kinks and pulses for fourth order equations with a bistable nonlinearity. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 3, pp. 319-340. doi : 10.1016/j.anihpc.2003.03.001. http://www.numdam.org/item/AIHPC_2004__21_3_319_0/

[1] Adams R.A., Sobolev Spaces, Academic Press, 1975. | MR 450957 | Zbl 0314.46030

[2] Bonheure D., Sanchez L., Tarallo M., Terracini S., Heteroclinic connections between nonconsecutive equilibria of a fourth order differential equation, Calc. Var. Partial Differential Equations 17 (2003) 341-356. | MR 1993958 | Zbl 1031.34043

[3] D. Bonheure, P. Habets, L. Sanchez, Minimizers for fourth order symmetric bistable equation, Atti de seminari de matematica e fisica de la universita di Modena, in press.

[4] Brezis H., Analyse fonctionnelle, Théorie et applications, Masson, 1983. | MR 697382 | Zbl 0511.46001

[5] Dee G.T., Van Saarloos W., Bistable systems with propagating fronts leading to patern formation, Phys. Rev. Lett. 60 (1988) 2641-2644.

[6] Gomper G., Schick M., Phase Transitions and Critical Phenomena, Academic Press, 1994.

[7] Habets P., Sanchez L., Tarallo M., Terracini S., Heteroclinics for a class of fourth order conservative differential equations, in: CD ROM Proceedings, Equadiff 10, Prague, 2001.

[8] Kalies W.D., Kwapisz J., Vandervorst R.C.A.M., Homotopy classes for stable connections between Hamiltonian saddle-focus equilibria, Comm. Math. Phys. 193 (1998) 337-371. | MR 1618147 | Zbl 0908.34034

[9] Kalies W.D., Vandervorst R.C.A.M., Multitransition homoclinic and heteroclinic solutions of the extended Fisher-Kolmogorov equation, J. Differential Equations 131 (1996) 209-228. | MR 1419012 | Zbl 0872.34033

[10] Kolmogorov A., Petrovski I., Piscounov N., Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bull. Univ. Moskow Ser. Internat. Sec. A 1 (1937) 1-25. | Zbl 0018.32106

[11] Peletier L.A., Troy W.C., Spatial patterns described by the extended Fisher-Kolmogorov (EFK) equation: Kinks, Differential Integral Equations 8 (1995) 1279-1304. | MR 1329841 | Zbl 0826.34056

[12] Peletier L.A., Troy W.C., A topological shooting method and the existence of kinks of the extended Fisher-Kolmogorov equation, Topological Methods Nonlin. Anal. 6 (1995) 331-355. | MR 1399544 | Zbl 0862.34030

[13] Peletier L.A., Troy W.C., Spatial Patterns, Higher Order Models in Physics and Mechanics, Birkhäuser, 2001. | MR 1839555 | Zbl 1076.34515

[14] Peletier L.A., Van Der Vorst R.K.A.M., Troy W.C., Stationary solutions of a fourth-order nonlinear diffusion equation, Differentsial'nye Uravneniya 31 (2) (1995) 327-337. | MR 1373793 | Zbl 0856.35029

[15] Smets D., Van Den Berg J.B., Homoclinic solutions for Swift-Hohenberg and suspension bridges type equations, J. Differential Equations 184 (1) (2002) 78-96. | MR 1929147 | Zbl 1029.34036

[16] Swift J.B., Hohenberg P.C., Hydrodynamic fluctuations at the convective instability, Phys. Rev. A 51 (1977) 319-328.

[17] J.B. van den Berg, Branches of heteroclinic, homoclinic and periodic solutions in a fourth-order bi-stable system, a numerical study, Master Thesis, Leiden University, October 1996.

[18] Van Den Berg J.B., The phase plane picture for a class of fourth order conservative differential equations, J. Differential Equations 161 (2000) 110-153. | MR 1740359 | Zbl 0952.34026

[19] Van Den Berg G.J.B., Peletier L.A., Troy W.C., Global branches of multi-bump periodic solutions of the Swift-Hohenberg equation, Arch. Rational Mech. Anal. 158 (2) (2001) 91-153. | MR 1838655 | Zbl 0983.34032

[20] J.B. van den Berg, Dynamics and equilibria of fourth order differential equations, Ph.D. Thesis, Leiden University, December 2000. | Zbl 1136.37301 | Zbl 01844175